# SDR 95ZZZX5352

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND THE MAIN CABIN COMPARTMENT AFT PRESSURE BULKHEAD ATTACH ANGLE IS CRACKED AT APPROXIMATELY 10 O'CLOCK POSITION, RT SIDE.  FABRICATED AND INSTALLED PRESSURE BULKHEAD REPAIRS IAW DC9 SRM 53-05-89.  N/R NR 927N1/0454.
